# SDR MALA964987

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING AN INSPECTION, MAINTENANCE FOUND 3 CRACKS IN RT VERTICAL STABILIZER SKIN ALONG FORWARD AUXILIARY SPAR RIVETS MEASURING .380 INCH AT WL 140.0, .880 INCH AT WL 144.0, .750 INCH AT WL 148.0.  REPAIRS WERE COMPLETED BY STOP DRILLING CRACKS AND INSTALLING A 2024 T-3 .032 INCH DOUBLER MEASURING 4.0 INCHES BY 12.0 INCHES.  COMPLETED IAW AEROTECH DESIGNS EO NR 01-96033.  (X)
